MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-80D265
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not made available for evaluation.The root cause is unable to be determined.If any additional information is provided, a supplemental report will be submitted.Journal article citation: frommer, adrien, et al."focal osteolysis and corrosion at the junction of precice stryde intramedullary lengthening device." bone and joint research, vol.10, no.7, 16 july 2021.Https://online.Boneandjoint.Org.Uk/doi/epub/10.1302/2046-3758.107.Bjr-2021-0146.R1.Device not returned.
 
Event or Problem Description
Information was received via medical literature review that the patient had lytic-hypertrophic osteolysis at the nail¿s telescopic junction.No additional information is available.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Correction: after further review, it was determined that this medwatch report is a duplicate of report#: 3006179046-2020-00531.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key12440928
Report Number3006179046-2021-00454
Device Sequence Number3891235
Product Code HSB
UDI-Device Identifier00887517951182
UDI-Public887517951182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPS10.0-80D265
Device Lot Number9060802AAA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient Weight63